# SDR HEEA060036

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 350A34021006
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,808 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BEARING INNER RACE MOVED ON SHAFT.
